|Videx & Kaletra side-effects
Jul 12, 2001
I have always been asymptomatic with a current CD4 of 150 and viral load of 55,000. I originally got neuropathy in my feet by taking Zerit and Epivir. Its still bothersome two years after stopping those. Ive not taken any anti-viral meds since then. Now my Dr. wants me to begin Videx and Kaletra for one year. He picked this combo because I am extremely sensitive to all drug side-effects. Since I have a known history of neuropathy should I avoid Videx? Will a year on Kaletra be long enough to cause lipodystrophy?
| Response from Dr. Bartlett
Given your ongoing neuropathy, you will be at increased risk for worsening symptoms. This does not mean that you will definitely have increased symptoms but simply that your risk is higher. You and your health care provider must weigh the pros and cons of using Videx. With regard to lipodystrophy and Kaletra, it is difficult to be certain. Risk factors for lipodystrophy can include female gender, increasing age, and genetics. So I cannot give you a definite risk for developing lipodystrophy after one year.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Painful Ejaculation After Fisting Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- Brown Vaginal Discharge Causes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.